Normal side effect of starting Birth Control. It is common in the first three cycles. If it keeps occurring into the fourth cycle, or is troublesome to you at any time, contact your health care provider for advice.
It means that your period came early. That's it, no more complicated than that.Also FYI on hormonal birth control you don't menstruate, you get a withdrawal bleed.
It's possible that changing birth control pills will change the timing of your next period.
Birth control inhibits fertilization, not menstruation. Menstrual cycle will still continue.
The following will cause early bleeding: * Irregular period * Pregnancy * UTI * Hormonal Imbalance * Stopping birth control * Starting birth control
Starting the birth control pill will not cause an earlier period. It will delay your period. Talk to your health care provider or pharmacist to clarify what you should do next.
If you're on birth control and have missed any pills this can result in a early period. Alternatively pregnancy, irregular periods or hormone imbalance can also cause a early period.
Most kinds of birth control will regulate your period, but will not make them 100% predictable. You can still have spotting and periods that start a few days early, or a few days late. However, if this early period is a heavier than normal flow for you, and/or if you experience very painful cramping, you should contact your doctor.
I stopped taking my birth control in December and in January I came on my period but in february I didnt come is this normal
Your period will come naturally. Birth control does not help you get your period. Your body decides when you will get your period.
You can change the time your period comes the following month if you are on certain types of birth control. For example, finishing a pack of birth control pills early will make your period come earlier the next month.
Maybe , but it should come a week later than sooner....?